Existence of Equilibria in Nonconvex Economies without Free Disposal
In this paper we eliminate the free disposal assumption in a general equilibrium model in which the production sector may exhibit increasing returns to scale or more general types of nonconvexities and where the firms follow general pricing rules. Under standard assumptions in this framework, we state this existence of an equilibrium generalizing the classical results on this model.
To our knowledge, this item is not available for
download. To find whether it is available, there are three
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.
|Date of creation:||Jan 1992|
|Date of revision:|
|Publication status:||Published in Economics Letters, 1992, Vol. 38, no. 1. pp. 37-42.Length: 5 pages|
|Contact details of provider:|| Web page: http://www.dauphine.fr/en/welcome.html|
More information through EDIRC
When requesting a correction, please mention this item's handle: RePEc:dau:papers:123456789/54. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Alexandre Faure)
If references are entirely missing, you can add them using this form.